On the geometry of field extensions.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 232-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__45_2-3_137524,
author = {Hans Havlicek},
title = {On the geometry of field extensions.},
journal = {Aequationes mathematicae},
pages = {232--238},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0787.51006},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137524/}
}
Hans Havlicek. On the geometry of field extensions.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 232-238. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137524/